# SDR SWAA2022120578172

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,778 hours, 15,503 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CADMIUM PLATING MISSING ON ALL L/H MLG FWD TRUNNION FITTING BUSHINGS.   REMOVED AND REPLACED ALL 4 L/H MLG FWD. TRUNNION FITTING BUSHINGS PER. EA 1-A57-3246 REV.16.
